# SDR 97ZZZX2351

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DC
- Make and model: Beech 58
- Aircraft serial: TH867
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge Cap
- Part number: 00011001316
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, SPAR, LOWER, FORWARD, INBOARD - FOUND SEVERAL WORKING RIVETS WITH HEAVY BLACK STREAKING AFT OF THE RIVET HEADS.  FURTHER INSEPCTION REVEALED LEADING EDGE HINGE PIN SEVERELY WORN.  REQUIRES REPLACEMENT OF SPAR ASSY AND LEADING EDGE HARDWARE ASSY.  SUSPECTED PROP IMBALANCE OVER LONG PERIOD OF TIME.
